# SDR A6WA2016122244682

- Difficulty date: December 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 35,767 hours, 33,779 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R130002
- Part serial: SBRJ620
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS A SMALL DENT IN UPPER SKIN.
